# SDR SWAA2017010410926

- Difficulty date: December 14, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Bs 344-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT SKIN CORRODED BETWEEN BS 344 - 348, LBL  65.   R & R THE THE SKIN IAW SRM.
